# SDR DHL2007751512

- Difficulty date: February 26, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN "C" CHECK, AFT CARGO COMPT FRAME AT STA 1090 IS PUNCTURED IN UPPER FLANGE RADIUS ABOVE STR 27L.  REMOVAL TRANSITION PANEL FOR ACCESS IAW B727 SRM 51-30-2, FAB FRAME REPAIR FROM 7075-0 .063 PO NR 9004384 DIM 8" BY 3 1/2"BY 1" BY 1" IAW B727 SRM 53-10-2 FIG 1.  HEAT TREATED PART TO T6 IAW FAS ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED FRAME REPAIR AT AFT CARGO COMPT FRAME STA1090 ABOVE STR.27L IAW B727 SRM 51-30-2.  REINSTALLED TRANSITION PANEL IAW B727 SRM 51-30-2.
